# SDR ASAA2021092836094

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 29 hours, 13 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF2 SECAL LIGHT "C" ACKNOWLEDGE LIGHT WILL NOT EXTINGUISH. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 23-28-00-810-835. HF #2 SELCAL CALL SWITCH RESET. OPS CHECK GOOD. GROUND VERIFICATION TEST GOOD.
